Exponential Fall-Off Behavior of Regge Scatterings in Compactified Open String Theory
何松;He, S; Lee, JC; Yang, Y
刊名PROGRESS OF THEORETICAL PHYSICS
2012
卷号128期号:5页码:887-901
学科分类Physics
英文摘要We calculate massive string scattering amplitudes of compactified open string in the Regge regime. We extract the complete infinite ratios among high-energy amplitudes of different string states in the fixed angle regime from these Regge string scattering amplitudes. The complete ratios calculated by this indirect method include and extend the subset of ratios calculated previously [J. C. Lee and Y. Yang, Nucl. Phys. B 784 (2007), 22; J. C. Lee, T. Takimi and Y. Yang, Nucl. Phys. B 804 (2008), 250] by the more difficult direct fixed angle calculation. In this calculation of compactified open string scattering, we discover a realization of arbitrary real values L in the identity Eq. (4.18), rather than integer value only in all previous high-energy string scattering amplitude calculations. The identity in Eq. (4-18) was explicitly proved recently in [J. C. Lee, C. H. Yan and Y. Yang, SIGMA 8 (2012), 045, arXiv:1012.5225] to link fixed angle and Rogge string scattering amplitudes. In addition, we discover a kinematic regime with stringy highly winding modes, which shows the unusual exponential fall-off behavior in the Regge string scattering. This is complimentary with a kinematic regime discovered previously [J. C. Lee, T. Takimi and Y. Yang, Nucl. Phys. B 804 (2008), 2501 which shows the unusual power-law behavior in the high-energy fixed angle compactified string scatterings.
收录类别SCI
WOS记录号WOS:000312121400005
引用统计
文献类型期刊论文
条目标识符http://ir.ihep.ac.cn/handle/311005/224075
专题中国科学院高能物理研究所_理论物理室_期刊论文
推荐引用方式
GB/T 7714
何松;He, S,Lee, JC,Yang, Y. Exponential Fall-Off Behavior of Regge Scatterings in Compactified Open String Theory[J]. PROGRESS OF THEORETICAL PHYSICS,2012,128(5):887-901.
APA 何松;He, S,Lee, JC,&Yang, Y.(2012).Exponential Fall-Off Behavior of Regge Scatterings in Compactified Open String Theory.PROGRESS OF THEORETICAL PHYSICS,128(5),887-901.
MLA 何松;He, S,et al."Exponential Fall-Off Behavior of Regge Scatterings in Compactified Open String Theory".PROGRESS OF THEORETICAL PHYSICS 128.5(2012):887-901.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
5670.pdf(197KB)期刊论文作者接受稿开放获取CC BY-NC-SA浏览 请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[何松;He, S]的文章
[Lee, JC]的文章
[Yang, Y]的文章
百度学术
百度学术中相似的文章
[何松;He, S]的文章
[Lee, JC]的文章
[Yang, Y]的文章
必应学术
必应学术中相似的文章
[何松;He, S]的文章
[Lee, JC]的文章
[Yang, Y]的文章
相关权益政策
暂无数据
收藏/分享
文件名: 5670.pdf
格式: Adobe PDF
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。